# SDR HNAA2015022000055

- Difficulty date: February 20, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 46,315 hours, 52,790 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Stiffener
- Part number: 85540025101
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ABOVE RIB 26 IS CRACKED ON FORE RUDDER.  R & R STIFFENER , INSTALLED NEW STIFFENER WITH SAME TYPE AND MS20470AD3, RIVETS.
